Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from pin worms, thread worms, sticky substance in anus. Causes and treatment?

hi i am 13 years old and im from XXXXX i have pinworms wich is called threadworms here in XXXX. i checked my bum to see if all oof them where gone because i got treated for them and i noticed i have a not like gooey thing in my butthole and it is attached to my butt what do you think it is ? please reply i need your help
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  2835
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Luke
Welcome to heathcare Magic!
The pin worms are wellknown for recurrence.
Improve personal hygiene, use fruits and vetetables that are wshed before your eyes or by your self. They carry the eggs of worms.
If you are living with kins then may be your close contacts are having the infection and spreading it.
Take a revised treatment for yourself and family members.
Wish you a great health!
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor